# SDR SWIA201440382

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR CRACKED IN 2 PLACES AT FS 460 OTBD OF LBL 0.0 AND RBL 0.0.  COMPLIED WITH REPAIR OF PRESSURE FLOOR 2 PLACES AT FS 460 OTBD OF BL 0.0.  RT & LT SIDES REF REO.  PRESSURE LEAK CHECK GOOD. COMPLIED WITH ST CARD LEAK CHECK GOOD.  MATERIAL REMOVED WEIGHT IS .5 LBS, ADDED MATERIAL WEIGHT IS 3.8 LBS FOR A TOTAL WEIGHT INCREASE OF 3.3 LBS.
